MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, PERCUTANEOUS

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, PERCUTANEOUS
Model Number A2030-120
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported leak could not be determined.Possible factors that may contribute to leaks include, but are not limited to, manufacturing, damage to the sidearm/inflation lumen, damage to the balloon or loose connections.In this case, a conclusive cause for the reported leak cannot be determined since the device was not returned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a mildly calcified lesion in the left anterior tibial artery.The 3.0x120mm armada 14 balloon catheter was advanced to the target lesion however during inflation the shaft leaked.The procedure was completed using another device.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25443008
Report Number2024168-2026-02326
Device Sequence Number17626910
Product Code DQY
UDI-Device Identifier08717648156106
UDI-Public(01)08717648156106(11)250903(17)290228(10)5090341
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2030-120
Device Catalogue NumberA2030-120
Device Lot Number5090341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown